Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 104, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 6, 2007, 10:47 PM CDT for Yankton County, South Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2007, 10:47 PM CDT (03:47 UTC)
- Expired
- Jun 6, 2007, 11:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 89 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 11:00 PM CDT | TSTM WND DMG | 1 N Utica, SD | LARGE TREE BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 7:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -428 J/kg
- Mixed-layer LCL
- 1943 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 070348 SVRFSD SDC135-070430- /O.NEW.KFSD.SV.W.0104.070607T0347Z-070607T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1047 PM CDT WED JUN 6 2007 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... YANKTON COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 1130 PM CDT * AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF UTICA TO 20 MILES NORTHWEST OF UTICA... OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF YANKTON TO 28 MILES NORTHWEST OF YANKTON...MOVING EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... UTICA AROUND 1100 PM CDT... YANKTON AROUND 1105 PM CDT... MISSION HILL...MAYFIELD AROUND 1110 PM CDT... VOLIN AROUND 1115 PM CDT... THE STRONG DAMAGING WINDS ARE LOCATED A FEW MILES AHEAD OF THE PARENT THUNDERSTORMS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 4286 9763 4318 9763 4316 9717 4284 9717 $$ BT
2 follow-up statements
000 WWUS53 KFSD 070412 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1112 PM CDT WED JUN 6 2007 SDC135-070430- /O.CON.KFSD.SV.W.0104.000000T0000Z-070607T0430Z/ YANKTON SD- 1112 PM CDT WED JUN 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR YANKTON COUNTY... AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF YANKTON TO 4 MILES EAST OF UTICA TO 9 MILES NORTHWEST OF MAYFIELD...OR ALONG A LINE EXTENDING FROM YANKTON TO 8 MILES NORTH OF YANKTON TO 20 MILES NORTH OF YANKTON... MOVING EAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... YANKTON AROUND 1120 PM CDT... VOLIN...GAYVILLE AROUND 1125 PM CDT... THIS STORM WILL PRODUCE DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 4286 9763 4318 9763 4316 9717 4284 9717 $$ BT
000 WWUS53 KFSD 070433 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1133 PM CDT WED JUN 6 2007 SDC135-070443- /O.EXP.KFSD.SV.W.0104.000000T0000Z-070607T0430Z/ YANKTON SD- 1133 PM CDT WED JUN 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR YANKTON COUNTY EXPIRES AT 1130 PM CDT... THE SEVERE PORTION OF THE STORM HAS EXITED THE COUNTY. LAT...LON 4286 9763 4318 9763 4316 9717 4284 9717 $$ BT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM CDT, 7 hours earlier.
Area forecast discussion, Jun 6, 3:47 PM CDT, 7 hours before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
347 PM CDT WED JUN 6 2007
.DISCUSSION...
UPDATED TO DISCUSS WIND ADVISORY TONIGHT.
THERE APPEARS TO BE TWO POTENTIAL TIME PERIODS WHERE SEVERE WEATHER
WILL BE POSSIBLE LATER TODAY AND TONIGHT. THIS FIRST PERIOD WILL
EXIST FROM APPROXIMATELY 23Z-02Z. THIS THREAT WILL PRIMARILY BE WEST
OF A HURON TO LAKE ANDES LINE. DEW POINTS IN THIS AREA WILL BE NEAR
65 DEGREES AND TEMPS IN THE MID 80S RESULTING IN MLCAPES AROUND 2500
J/KG. IN ADDITION...0-1 BULK SHEAR IS 24 KTS WITH 174 HELICITY. AS
FOR A LIFTING MECHANISM...A DRY LINE WILL APPROACH THIS AREA AROUND
00Z AND 500 MB ANALYSIS SHOWS A WEAK WAVE APPROACHING AT THE SAME
TIME. THE QUESTION WILL BE IF THE DRY LINE WILL BE FAR ENOUGH EAST
FOR CONVECTION TO INITIATE ALONG THE MO RIVER. AS OF 20Z...THE
DRYLINE WAS STILL WEST OF KLBF. THEREFORE KEPT POPS AT 30 OR BELOW
AS STORMS MORE LIKELY TO BEGIN WEST OF GREGORY AND BRULE COUNTY
PRIOR TO 10 PM...WITH AN ISOL SEVERE STORM POSSIBLE AFTER SUNSET IN
THESE AREAS. HOWEVER...IF THE DRYLINE DOES MOVE FARTHER EAST.
CONVECTIVE INHIBITION WILL BE LESS THAN 50 J/KG. THE 0-6 BULK SHEAR
IS MARGINAL FOR SUPERCELLS BUT WITH AMPLE LOW LEVEL SHEAR EXPECT
THAT SUPERCELLS COULD DEVELOP IN CENTRAL SOUTH DAKOTA AND THESE
COULD BE TORNADIC THIS EVENING. THESE STORMS WOULD MOVE TO THE
NORTHEAST AND THEREFORE DO NOT EXPECT THESE SUPERCELLS TO MAKE IT
EAST OF HON.
THE MAIN WAVE WILL APPROACH LATER TONIGHT...REACHING THE CWA BETWEEN
03Z AND 06Z. STORMS ARE EXPECTED TO INITIATE BY MIDNIGHT IN THE KHON
AND LAKE ANDES AREA. THE MOST LIKELY AREA WILL BE NORTH OF I90 WHERE
THE CAP IS WEAKER. FARTHER SOUTH...STORMS MAY STRUGGLE TO FORM AS A
FORMIDBLE CAP EXISTS. EVEN THE MOST UNSTABLE PARCEL HAS A CIN
AROUND 100 J/KG BASED UPON A 06Z KYKN SOUNDING. THESE STORMS SHOULD
RAPIDLY FORM INTO A SQUALL LINE. THE PRIMARY THREAT WILL BE DAMAGING
WINDS WITH GUSTS OVER 70 MPH POSSIBE INITIALLY. IN ADDITION...SOME
HAIL TO 1.25 IN AND EVEN A NON-SUPERCELL TORNADO WILL BE POSSIBLE.
HOWEVER...CIN AHEAD OF THE BOUNDARY WILL BE INCREASING. BY
MIDNIGHT...THE KMHE SOUNDINGS HAS OVER 200 J/KG OF INHIBITION FOR A
SURFACE BASED PARCEL EVEN THOUGH SFC TEMPS WILL BE IN THE MID 70S
AND DEW POINTS IN THE MID 60S. WHILE THE INVERSION WILL NOT BE
PARTICULARLY STRONG IT WILL SLOWLY STRENGTHEN OVERNIGHT.
THEREFORE...EXPECT THAT WHILE WINDS WILL CONTINUE TO BE A THREAT BUT
THAT THREAT SHOULD LESSEN A LITTLE AS THE NIGHT PROGRESSES. A FEW
STORMS MAY ALSO BE ABLE TO PRODUCE QUARTER SIZE HAIL LATE TONIGHT.
STORMS WILL BE REACHING THE KMWM...KSPW AND KSLB AREA TOWARD DAWN ON
THURSDAY.
OTHERWISE THE MAIN CONCERN IS WINDS OVERNIGHT. A 50 TO 70 KT LOW
LEVEL JET WILL BE SITUATED ALONG AND EAST OF I29. ENOUGH
STABILIZATION WILL OCCUR FOR WINDS TO BE BELOW ADVISORY CRITERIA IN
MOST AREAS BY 05Z. HOWEVER...THE ELEVATED BUFFALO RIDGE SHOULD SEE
WINDS REMAIN AROUND 30 MPH WITH GUSTS TO 50 MPH THROUGH LATE TONIGHT
AND HAVE EXTENDED THE ADVISORY UNTIL 09Z FOR MUCH OF SW MN INTO THE
IOWA GREAT LAKES.
QUITE A BIT OF DRY AIR PUSHING INTO THE CWA ON THURSDAY AS THE LOW
LIFTS NORTHEAST AND DRYLINE MOVES INTO WESTERN IOWA. WAVE ROTATING
AROUND THE MAIN UPPER LOW THROUGH THE EASTERN DAKOTAS IN THE LATE
AFTERNOON...AND INTO MINNESOTA THURSDAY EVENING...PUSHING THE TRUE
COLD FRONT THROUGH THE CWA BY 08/06Z. COULD STILL SEE A FEW
INSTABILITY SHOWERS OR AN ISOLATED TSRA WITH THIS WAVE IN THE LATE
AFTERNOON AND EARLY EVENING...THOUGH INSTABILITY PRETTY MINIMAL SO
NOTHING SEVERE EXPECTED.
ZONAL FLOW SETS UP FOR THE BALANCE OF THE WEEK...WITH SURFACE HIGH
MOVING EAST ACROSS THE CENTRAL PLAINS. THIS SHOULD KEEP US DRY
THROUGH SATURDAY MORNING...WITH A SMALL CHANCE OF AFTERNOON AND
OVERNIGHT CONVECTION SATURDAY AS A WEAK WAVE MOVES EAST THROUGH THE
ZONAL FLOW...AND A WEAK SURFACE BOUNDARY REFLECTION PUSHES INTO THE
CENTRAL DAKOTAS. WILL BE A SEASONABLY COOL DAY ON FRIDAY BEHIND THE
DEPARTING COLD FRONT...BUT STILL IN THE MID 70S MOST AREAS...WITH
TEMPS REBOUNDING SATURDAY AHEAD OF THE BOUNDARY.
IN THE LONGER RANGE...MODELS SHOWING A FAIR BIT OF CONSISTENCY IN
OVERALL PATTERN...KEEPING OUR AREA IN SOUTHWEST FLOW BETWEEN BROAD
SCALE UPPER TROUGH OVER THE WESTERN CONUS AND RIDGING EAST OF THE
MISSISSIPPI VALLEY. PLENTY OF MOISTURE AND SEASONABLE WARMTH BEING
PUMPED INTO THE AREA WITH DEEP LOW LEVEL SOUTHERLY FLOW ADDS TO
FAVORABLE PATTERN FOR KEEPING THUNDERSTORM CHANCES IN THE FORECAST
THROUGHOUT THE FIRST HALF OF NEXT WEEK. STILL SOME VARIABILITY AMONG
THE MODELS IN TIMING/PLACEMENT OF SMALLER SCALE FEATURES...MAKING IT
DIFFICULT TO REALLY HIGHLIGHT ANY SPECIFIC PERIOD WITH HIGHER POPS
AT THIS POINT. GFS/ECMWF BOTH SHOWING 850MB TEMPS IN THE UPPER TEENS
TO LOWER 20S...SO EXPECT TEMPS TO BE ON THE HIGH SIDE OF NORMAL
THROUGH THE PERIOD.
&&
.AVIATION...
MAIN CONCERN EARLY TODAY IS STRONG WINDS WITH GUSTS TO 40 KTS
POSSIBLE AT KFSD AND KSUX DURING THE LATE AFTERNOON AND GUSTS TO 35
KTS INTO THE OVERNIGHT. IN ADDITION...EXPECT CONVECTION TO DEVELOP
AFTER 00Z AROUND KHON WHICH WITH SCT SEVERE CONVECTION IN TWEB ROUTE
316 FROM KMHE TO KPIR. THESE STORMS COULD HAVE LARGE HAIL AND WIND
GUSTS OVER 50 KTS. SQUALL LINE EXPECTED TO DEVELOP LATER
TONIGHT...ESP NORTH OF I-90. THIS LINE OF STORMS WOULD APPROACH KFSD
AFTER 06Z AND COULD PRODUCE WIND GUSTS OVER 40 KTS IN ADDITION TO
HEAVY RAIN. A STORM MAY ALSO AFFECT KSUX BUT THE PROBABILITY IS
LESS AND WOULD BE CLOSER TO 12Z. CIGS AND VSBYS WL BE VFR EXCEPT IN
CONVECTION WHERE MVFR CIGS ARE PSBL FOR A BRIEF PERIOD.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR IAZ001-012-013-
020>022-031-032.
WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR IAZ002-003-014.
MN...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR MNZ098.
WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR
MNZ071-072-080-081-089- 090-097.
NE...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR NEZ013-014.
SD...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR SDZ040-054>056-
059>062-065>071.
&&
PS/JHHazardous weather outlook, Jun 6, 11:30 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1130 AM CDT WED JUN 06 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1130 AM CDT WED JUN 06 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL SOUTH DAKOTA EARLY THIS EVENING. A FEW OF THESE STORMS MAY AFFECT AREAS WEST OF A LINE FROM DE SMET TO LAKE ANDES DURING THE EVENING. A SQUALL LINE IS THEN EXPECTED TO DEVELOP AFTER SUNSET NEAR THE MISSOURI RIVER. THIS SQUALL LINE WILL MOVE EAST...REACHING INTERSTATE 29 AFTER MIDNIGHT. STORMS MAY NOT EXPECTED REACH THE SPENCER AND STORM LAKE AREA UNTIL DAWN THURSDAY MORNING. STORMS THIS EVENING WILL BE CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...WIND GUSTS TO 80 MPH...AND ISOLATED TORNADOES. WITH THE SQUALL LINE THE PRIMARY THREAT WILL BE WINDS UP TO 70 MPH...ESPECIALLY WEST OF INTERSTATE 29. THESE STORMS MAY ALSO PRODUCE UP TO HALF DOLLAR SIZE HAIL. AN ISOLATED TORNADO WOULD ALSO BE POSSIBLE WEST OF THE JAMES RIVER. WIND AND FOG... STRONG WINDS ARE EXPECTED TO DEVELOP LATE THIS MORNING AND CONTINUE INTO THIS EVENING. WINDS OF 25 TO 45 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND EARLY EVENING AS A SECONDARY COLD FRONT MOVES ACROSS THE AREA FROM THE NORTHWEST. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. IN ADDITION...WINDS WILL AGAIN BE STRONG ON THURSDAY AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED. ALONG THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA...WINDS MAY GUST UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM WEST OF A DE SMET TO LAKE ANDES LINE. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 10 PM EAST OF THIS LINE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. SCHUMACHER
In the hours before
Local storm report, Jun 6, 9:15 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
915 PM CDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 10 SW WESSINGTON SPRING 43.98N 98.71W
06/06/2007 E0.75 INCH JERAULD SD TRAINED SPOTTER
&&
KOLSONLocal storm report, Jun 6, 10:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1033 PM CDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST AVON 43.01N 98.06W
06/06/2007 E70 MPH BON HOMME SD EMERGENCY MNGR
&&
KOLSONLocal storm report, Jun 6, 10:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1047 PM CDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND GST TRIPP 43.22N 97.97W
06/06/2007 E60 MPH HUTCHINSON SD TRAINED SPOTTER
&&
KOLSONThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:38 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle, Brule, Jerauld | 26 min |
| Jun 6, 8:54 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 32 min |
| Jun 6, 10:26 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix | 49 min |
| Jun 6, 10:40 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson | 50 min |
| Jun 6, 11:16 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Turner | 44 min |
| Jun 6, 11:38 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 14 min |
| Jun 7, 12:40 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 30 min |
| Jun 7, 4:32 AM CDT | Wind Advisory | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.